# SDR UIEA2024052800464

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N5233A
- Make and model: Boeing 737-8
- Aircraft serial: 34029
- Aircraft time: 52,793 hours, 25,645 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 844 S18r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL FUSELAGE STA 844 STR18R+5" SKIN PANEL WITH SCRATCH.( PERFORMED BLEND OUT REPAIR AND FOUND STRUCTURALLY ACCEPTABLE TO BOEING IAW COOPESA EO NÂ°: COO-EO-2024-20121-R00 DATED MAY/08/2024 AND BOEING MESSAGE COO-TLS-24-0107-0413 DATED MAY/08/24. DOCUMENTED AND APPROVED ON FAA FORM 8100-9 REF: ID: 202405060171-0002 DATED MAY/14/24. NOTE: THIS 8100-9 IS A FIRST STAGE APPROVAL FOR STATIC STRENGTH AND WILL REQUIRE A NEW 8100-9 TO BE FINDING COMPLIANCE WITH 14CFR26.43 (D) WITHIN 24 MONTHS FROM THE DATE ON THE ATTACHED 8100-9, BOEING WILL FORWARD THE NEW DTA 8100-9 WITHIN 18 MONTHS. TC:25645 / TT:52793:09  )
